Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Triple product integrals of Laquerre functions


Authors: J. Gillis and M. Shimshoni
Journal: Math. Comp. 16 (1962), 50-62
MSC: Primary 65.62
DOI: https://doi.org/10.1090/S0025-5718-1962-0136516-X
MathSciNet review: 0136516
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    A. Erdélyi, et al., Higher Transcendental Functions, II, McGraw-Hill, New York, 1953, p. 188-189. A. Erdélyi, et al., Tables of Integral Transforms, I, McGraw-Hill, New York, 1954, p. 174-175.
  • Joseph Gillis and George Weiss, Products of Laguerre polynomials, Math. Comput. 14 (1960), 60–63. MR 0109902, DOI https://doi.org/10.1090/S0025-5718-1960-0109902-X
  • S. Goldstein, et al., Modern Developments in Fluid Dynamics, I, Clarendon Press, Oxford, 1952, p. 135. G. N. Watson, Theory of Bessel Functions, University Press, Cambridge, 1948, p. 146. G. N. Watson, “A note on the polynomials of Hermite and Laguerre,” J. London Math. Soc., v. 13, 1938, p. 29.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.62

Retrieve articles in all journals with MSC: 65.62


Additional Information

Article copyright: © Copyright 1962 American Mathematical Society